# SDR ASAA2022032737810

- Difficulty date: March 27, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 24,678 hours, 7,787 cycles
- Engine: Ge
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: L Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY LIGHT LENS MISSING. GROUNDED - YES. REPLACED AFT LEFT EMERGENCY EXIT LIGHT LENS AT DOOR AS REQUIRED.
